# SDR 2011FA0000237

- Difficulty date: April 8, 2011
- Submitted: April 8, 2011
- Operation: General aviation
- Aircraft: N1831Q
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0231
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 204303112
- Condition: Broken
- Location: Mlg
- Part time: 3,216 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

NLG FAILED TO EXTEND WHEN GEAR WAS LOWERED FOR LANDING AND NOSE GEAR UP LANDING WAS MADE.  EXAMINATION REVEALED THE UPLOCK BELLCRANK, PN 2043031-12, FWD ARM THAT ACTIVATES AND DISENGAGES THE UPLOCK ROLLER FROM THE UPLOCK HOOK, WAS FOUND BENT AND CRACKED OVER 90 PERCENT WHICH WOULD NOT ALLOW THE UPLOCK TO DISENGAGE.  ALSO, THE ENGINE/NOSE GEAR MOUNT WAS FOUND WARPED OUT OF ALIGNMENT WHICH WAS REMOVED AND REPAIRED BY A REPAIR STATION.  PROBABLE CAUSE DUE TO SEVERE SIDE LOADING DURING LANDING AT UNKNOWN TIME.  NEW PART WAS INSTALLED AND A GEAR RIGGING CHECK WAS MADE IAW MM AND NO OTHER PROBLEM WAS NOTED.
